导出
  • 排序
  • 显示
1. Spectral properties of the matrix splitting preconditioners for generalized saddle point problems SCIE EI SCOPUS

作者:Huang, YY;Chao, Z;Chen, GL

通讯作者:Chen, Guoliang(glchen@math.ecnu.edu.cn)

通讯作者地址:Chen, GL (reprint author), East China Normal Univ, Shanghai Key Lab Pure Math & Math Practice, Dept Math, Dongchuan RD 500, Shanghai 200241, Peoples R China.

作者机构:[Huang, Yunying; Chao, Zhen; Chen, Guoliang] East China Normal Univ, Shanghai Key Lab Pure Math & Math Practice, Dept Math, Dongchuan RD 500, Shanghai 更多

来源:JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2018,332,1-12

收录类别:SCIE;EI;SCOPUS

当年影响因子:1.357

资源类型:外文期刊论文

3. Regularized iterative Weiner filter method for blind image deconvolution EI SCOPUS SCIE

作者:Li, F;Lv, XG;Deng, ZW

通讯作者:Lv, Xiao-Guang(xiaoguanglv@hhit.edu.cn)

通讯作者地址:Lv, XG (reprint author), Huaihai Inst Technol, Sch Sci, Lianyungang, Jiangsu, Peoples R China.

作者机构:[Li, Fang; Deng, Ziwei] East China Normal Univ, Dept Math, Shanghai, Peoples R China.; [Lv, Xiao-Guang] Huaihai Inst Technol, Sch Sci, Lianyungang, 更多

来源:JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2018,336,425-438

收录类别:EI;SCOPUS;SCIE

当年影响因子:1.357

资源类型:外文期刊论文

9. Pricing dynamic fund protections with regime switching SCOPUS SCIE SSCI EI

作者:Jin, Z;Qian, LY;Wang, W;Wang, RM

通讯作者:Qian, Linyi(lyqian@stat.ecnu.edu.cn)

通讯作者地址:Qian, LY (reprint author), E China Normal Univ, Sch Finance & Stat, 500 Dongchuan Rd, Shanghai 200241, Peoples R China.

作者机构:[Jin, Zhuo] Univ Melbourne, Ctr Actuarial Studies, Dept Econ, Melbourne, Vic 3010, Australia.; [Qian, Linyi; Wang, Rongming] E China Normal Univ, Sc 更多

来源:JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2016,297,13-25

收录类别:SCOPUS;SCIE;SSCI;EI

当年影响因子:1.357

WOS被引:1

Scopus被引:1

资源类型:外文期刊论文

15. A convex relaxation method for computing exact global solutions for multiplicative noise removal SCOPUS SCIE EI

作者:Liu, CX;Zhu, SF

通讯作者:Zhu, S.(sfzhu@math.ecnu.edu.cn)

通讯作者地址:Zhu, SF (reprint author), E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

作者机构:[Zhu, Shengfeng] E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.; [Liu, Chunxiao] Hangzhou Normal Univ, Dept Math, Hangzhou 310036 更多

来源:JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2012,238,1,144-155

收录类别:SCOPUS;SCIE;EI

当年影响因子:1.357

WOS被引:2

资源类型:外文期刊论文

17. A Schwarz domain decomposition method with gradient projection for optimal control governed by elliptic partial differential equations SCOPUS SCIE EI

作者:Chang, HB;Yang, DP

通讯作者:Yang, D.(dpyang@math.ecnu.edu.cn)

通讯作者地址:Yang, DP (reprint author), E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

作者机构:[Chang, Huibin; Yang, Danping] E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2011,235,17,5078-5094

收录类别:SCOPUS;SCIE;EI

当年影响因子:1.357

WOS被引:3

Scopus被引:3

资源类型:外文期刊论文

18. Error and extrapolation of a compact LOD method for parabolic differential equations SCOPUS SCIE EI

作者:Wang, YM

通讯作者:Wang, Y.-M.(ymwang@math.ecnu.edu.cn)

通讯作者地址:Wang, YM (reprint author), E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

作者机构:[Wang, Yuan-Ming] E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.; [Wang, Yuan-Ming] Shanghai Normal Univ, E Inst Shanghai Univ, D 更多

来源:JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2011,235,5,1367-1382

收录类别:SCOPUS;SCIE;EI

当年影响因子:1.357

WOS被引:9

Scopus被引:9

资源类型:外文期刊论文

20. Parallel domain decomposition procedures of improved D-D type for parabolic problems SCOPUS SCIE EI

作者:Yang, DP

通讯作者:Yang, D.(dpyang@math.ecnu.edu.cn)

通讯作者地址:Yang, DP (reprint author), E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

作者机构:[Yang, DP]E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2010,233,11,2779-2794

收录类别:SCOPUS;SCIE;EI

当年影响因子:1.357

WOS被引:7

Scopus被引:11

资源类型:外文期刊论文

共 3 页, 41 条记录

TOP